The Doctors Lounge - Primary Care Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Miscellaneous Student Topics
Question: Challege For Med Students or Docs
|supertech20845 - Thu Dec 16, 2004 1:57 am|
I am a Medical Technologist. I have been taking fluoxitine for 1 and 1/2 years. In the last six months I have recently been extreemly tired regadless of how much sleep I get. I have run cortisols, thyroids, CBCs, mono, and everything else I can think of. I don't know what is wrong. All my test are normal and I exercise regularly, but I am so tired I hardly get a shower everyday. My family doctor has no clue what is wrong. Any ideas?
|Carolyn Merritt, LPN - Sat Dec 18, 2004 6:58 am|
Can you tell me if there has been any changes in your life over the past six months. For instance, have you taken on additonal work, or increased your level of responsibility? Have your eating habits changed? Have you experiences additonal stresses that you didnt have before? Stress and tension takes a huge toll on the body and can cause extreme fatigue. Often the things that cause stress come on gradually so that we do not realize how much stress we are under. How do you sleep at night? Do you experience any pain in the joints or muscles? People tend to always look for a physical disease that causes fatigue and forget that often it is the mental stresses of life that wears the body down. Let me know about these things and perhaps we can narrow it down to one or two possibilities.
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.